# SDR MALA030106

- Difficulty date: January 10, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3196, RT DUCT OVERTEMP/BLEED FAULTED.  AUTO AND MANUAL MODE.  AIR RETURN TO MSP.  MAINTENANCE CHECKED MANUAL MODE TEMP CONTROL, OPS CHECK GOOD.  DEFERRED AUTO TEMP CONTROL AS PER MEL 21-60-2 (C) TRANSFERRED TO DMR MXC NOTIFIED.  NO OTHER INFORMATION AT THIS TIME.
